Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Errata: ``A class of periodic orbits of an infinitesimal body subject to the attraction of $ n$ finite bodies'' [Trans. Amer. Math. Soc. 8 (1907), no. 2, 159-188; 1500780]


Author: William Raymond Longley
Journal: Trans. Amer. Math. Soc. 8 (1907), 535
MSC: Primary 70F10; Secondary 70F15
Original Article: Trans. Amer. Math. Soc. 8 (1907), 159-188.
MathSciNet review: 1500481
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 70F10, 70F15

Retrieve articles in all journals with MSC: 70F10, 70F15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1907-1500481-3
PII: S 0002-9947(1907)1500481-3
Article copyright: © Copyright 1907 American Mathematical Society